I have tried tylenol PM, unisom, melatonin.My doctor does not want to prescribe me a sleeping pill. Can anyone tell me how long the insomnia and upset stomach will last?
Hello again AngieGutterman. I feel for you in as much as no sleep and the upset stomach. The upset stomach, you might purchase an over the counter ant-acid medication. sweetlemon, I recall recommened some home remedies, teas that sort of thing, in regards to helping you sleep. I am surprised that your dr. will not write you a perscription, as was talked about earlier, such as tradazone. Its almost always effective in helping with insomnia. And its also an anti-depressant. What might work is this, again your dr. will need to either say yes or no. lower your zoloft dose. That will most certainly help you. Less zoloft equals a better chance that you rest/sleep. Down side, your anti-depressant will not be working as well. I might add this, ask him to prescribe you another medication, such as seroquel, which will help with your depression and help you to sleep.
I'm certain that other people from our group will be giving you a few more tips, and hopefully you'll have found an answer. best of wishes to you.
Hang in there, the side effects of upset stomach and insomnia usually sibside after a couple of weeks. I recommend peppermint tea or candies for the nausea and be sure to take the Zoloft in the morning. I would give the Zoloft a good try, say at least a month before deciding whether it is helping or not. If the side effects become intolerable please don't hesitate to call the doctor's office. Hang in there girl!!
Hello angie! I know how you feel. I have been on Zoloft for years now and I still have insomnia. I am up to 200 mg. My doctor tried decreasing the Zoloft but my depressive symptoms reoccured. I had nausea when I first started on Zoloft but it went away in about 4 days. The insomnia continued. My doctor did prescribe Ambian, Clonazepam, Trazodone, and other medications but they all had too many uncomfortable side effects. I also tried Valarian, Melatonin, and other homeopathic remedies. I had to take too many to feel any effects. Well, I finally started taking good old Benedryl, which is also in most of the over the counter sleep medications. I need to take 3 or 4, but it does help me. After all those medications, Benedryl was the answer. I could not believe I did not try it first. What was I thinking! Well I hope I have helped you in some way. I know that insomnia can cause other medical/mental problems. Let us know how you are doing. Sweetie Pie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2014 • 1 answer
Posted 1 Apr 2014 • 5 answers
Posted 22 Mar 2015 • 1 answer
I have been having an upset stomach and I was wondering if I took melatonin will it cause more prob?
Posted 8 Mar 2016 • 1 answer
Posted 11 Aug 2016 • 0 answers